# SDR AWXA200300717

- Difficulty date: June 19, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 43,197 hours, 19,635 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 89151114
- Condition: Discharged
- Location: Oxygen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - DIVERSION - FLT 0687 - EN ROUTE FROM PHX TO EWR CREW OXYGEN INDICATED ZERO PSI.  ONE-HOUR PRIOR OXYGEN INDICATED 1300 PSI, PRIOR TO DEPARTING PHX CREW OXYGEN WAS AT 1425 PSI.  MASKS WERE NOT USED, DIVERTED TO IND.  MAINTENANCE REMOVED AND REPLACED THE CREW OXYGEN BOTTLE SERVICED TO 1760 PSI, LEAK CHECK WAS GOOD.  OXYGEN BOTTLE REMOVED NEVER DROPPED BELOW 120 PSI.  INSPECTED MASKS AND OXYGEN LINES ON FLIGHT DECK, NO LEAKS NOTED.
